# SDR SWAA2025091099099

- Difficulty date: August 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BTW BS 291.5 - 294.5,  STR 17R IN FWD GALLEY.   REPLACED THE ANGLE IAW SRM 51-40-02, AND DWG 141A8310, SHEET 33, REV -, DWG 140A9810, SHEET 35, REV A.
